# SDR 2000UALA00667

- Difficulty date: January 18, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 17,088 hours, 6,002 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DETECTED ON THE AFT LOWER CORNER OF THE FORWARD GALLEY DOOR AT FR21.  THE AFFECTED AREA WAS BLENDED OUT, A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED, A FLAP PEENING WAS PERFORMED, THE DAMAGED AREA WAS REPROTECTED, AND A CORROSION PREVENTIVE COMPOUND WAS APPLIED.  THIS WAS A MAJOR REPAIR.
